# SDR SIMA20190720003

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 31,430 hours, 28,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FORWARD LOWER FAIRING EMERGENCY LIGHT INOP. C/A-REMOVED AND REPLACED RT FORWARD LOWER FAIRING EMERGENCY LIGHT IAW AMM 33-50-10. OPS CHECK GOOD.
